MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK¿ HEXALOBULAR SCREWDRIVER, 21 MM; DENTAL SCREWDRIVER

ZIMVIE US CORP LLC GENTEK¿ HEXALOBULAR SCREWDRIVER, 21 MM; DENTAL SCREWDRIVER
Catalog Number ZFX02HLD21
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported that while delivered screw retained implant crown, using zimvie standard base, the prosthetic screw was tightened inadvertently more free hand 30 ncw.When trying to release the screw to tighten correctly the head of the driver was fractured.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie did not receive one (1) item gentek hexalobular screwdriver, 21 mm for evaluation.Visual inspection and functional test could not be performed.The investigation has been performed based on the available information using the item number, and risk management file (rmf).Complaint history review was performed for the reported lot number 2110201830 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture¿.Based on the investigation and risk management file, the most likely root cause determined from the investigation was sudden breakage after overtorquing of the screwdriver.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
GENTEK¿ HEXALOBULAR SCREWDRIVER, 21 MM
Common Device Name
DENTAL SCREWDRIVER
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24019180
Report Number0001038806-2026-00160
Device Sequence Number8939497
Product Code NDP
UDI-Device Identifier04251881700428
UDI-Public(01)04251881700428(10)2110201830(240)ZFX02HLD21
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX02HLD21
Device Lot Number2110201830
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic